If you need an accessible version of this item please contact JSTOR User Support

Some Seleucid Mathematical Tables (Extended Reciprocals and Squares of Regular Numbers)

Asger Aaboe
Journal of Cuneiform Studies
Vol. 19, No. 3 (1965), pp. 79-86
DOI: 10.2307/1359089
Stable URL: http://www.jstor.org/stable/1359089
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Some Seleucid Mathematical Tables (Extended Reciprocals and Squares of Regular Numbers)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86